Fixed Point Theorems in Generalized b-Metric Spaces

  • Hassen Aydi
  • Stefan Czerwik
Part of the Springer Optimization and Its Applications book series (SOIA, volume 131)


In the paper we present fixed point theorems in generalized b-metric spaces both for linear and nonlinear contractions, generalizing several existing results.


Fixed point Generalized type contraction Metric-like space 


  1. 1.
    Afshari, H., Aydi, H., Karapinar, E.: Existence of fixed points of set-valued mappings in b-metric spaces. East Asian Math. J. 32(3), 319–332 (2016)CrossRefGoogle Scholar
  2. 2.
    Aydi, H., Felhi, A., Sahmim, S.: On common fixed points for (α, ψ)-contractions and generalized cyclic contractions in b-metric-like spaces and consequences. J. Nonlinear Sci. Appl. 9, 2492–2510 (2016)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Aydi, H., Bota, M.F., Karapinar, E., Mitrovic, S.: A fixed point theorem for set-valued quasicontractions in b-metric spaces. Fixed Point Theory Appl. 2012, 88 (2012)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Aydi, H., Bota, M.F., Karapinar, E., Moradi, S.: A common fixed point for weak phicontractions on b-metric spaces. Fixed Point Theory 13(2), 337–346 (2012)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Banach, S.: Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fund. Math. 3, 133–181 (1922)CrossRefGoogle Scholar
  6. 6.
    Czerwik, S.: What Cauchy has not said about series (submitted)Google Scholar
  7. 7.
    Czerwik, S.: Contraction mappings in b-metric spaces. Acta Math. et Informatica Univ. Ostraviensis 1, 5–11 (1993)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Czerwik, S.: Nonlinear set-valued contraction mappings in b-metric spaces. Atti Sem. Mat. Fis. Univ. Modena. XLVI, 263–276 (1998)Google Scholar
  9. 9.
    Czerwik, S., Krol, K.: Fixed point theorems in generalized metric spaces. Asian-European J. Math. 10(1), 1–9 (2017)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Diaz, J.B., Margolis, B.: A fixed point theorem of the alternative, for contractions on a generalized complete metric space. Bull. Am. Math. Soc. 74, 305–309 (1968)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Dugundji, J., Granas, A.: Fixed Point Theory, pp. 5–209. Polish Scientific Publishers, Warszawa (1982)Google Scholar
  12. 12.
    Luxemburg, W.A.J.: On the convergence of successive approximations in the theory of ordinary differential equations. II, Koninkl, Nederl. Akademie van Wetenschappen, Amsterdam, Proc. Ser. A (5) 61; Indag. Math. (5) 20, 540–546 (1958)Google Scholar
  13. 13.
    Luxemburg, W.A.J.: On the convergence of successive approximations in the theory of ordinary differential equations. III, Nieuw. Arch. Wisk. (3) 6, 93–98 (1958)Google Scholar
  14. 14.
    Roshan, J.R., Shobkolaei, N., Sedghi, S., Abbas, M.: Common fixed point of four maps in b-metric spaces. Hacet. J. Math. Stat. 43(4), 613–624 (2014)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Hassen Aydi
    • 1
  • Stefan Czerwik
    • 2
  1. 1.Department of Mathematics, College of Education in JubailImam Abdulrahman Bin Faisal UniversityJubailSaudi Arabia
  2. 2.Institute of MathematicsSilesian University of TechnologyGliwicePoland

Personalised recommendations